# SDR R61A201911261334

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Frames 46-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK INBD FLANGE CORRODED @ RIVETS AS MARKED FRAMES 46 AND 55. COMPLIED WITH PERMINANT REPAIR OF RH INBD SEAT TRACK FLANGE AND FASTENER HOLES PER ETD2019-170-156903 REV.B  SEE EAMS W/O H7026 SN 368 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
